# SDR ASOA03687

- Difficulty date: December 4, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE RIGHT OUTBOARD SEAT TRACK SECTION BETWEEN FS 13-23 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD SEAT TRACK SECTION BETWEEN FS 13-23 IAW SRM 51-25-01 AND 51-25-04.  (M)
